PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 65 | 2 |
Tytuł artykułu

Mobius invariant Besov spaces on the unit ball of \(\mathbb{C}^n\)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give new characterizations of the analytic Besov spaces \(B_p\) on the unit ball \(\mathbb{B}\) of \(\mathbb{C}^n\) in terms of oscillations and integral means over some Euclidian balls contained in \(\mathbb{B}\).
Rocznik
Tom
65
Numer
2
Opis fizyczny
Daty
wydano
2011
online
2016-07-27
Bibliografia
  • Alfors, L., Mobius Transformations in Several Dimensions, Ordway Professorship Lectures in Mathematics. University of Minnesota, School of Mathematics, Minneapolis, Minn., 1981.
  • Duren, P., Weir, R., The pseudohyperbolic metric and Bergman spaces in the ball, Trans. Amer. Math. Soc. 359 (2007), 63-76.
  • Hahn, K. T., Youssfi, E. H., Mobius invariant Besov p-spaces and Hankel operators in the Bergman space on the unit ball of \(\mathbb{C}^n\), Complex Variables Theory Appl. 17 (1991), 89-104.
  • Li, S., Wulan, H., Besov space on the unit ball of \(\mathbb{C}^n\), Indian J. Math. 48 (2006), no. 2, 177-186.
  • Li, S., Wulan, H., Zhao, R. and Zhu, K., A characterization of Bergman spaces on the unit ball of \(\mathbb{C}^n\), Glasgow Math. J. 51 (2009), 315-330.
  • Holland, F., Walsh, D., Criteria for membership of Bloch space and its subspace BMOA, Math. Ann. 273 (1986), no. 2, 317-335.
  • Li, S., Wulan, H. and Zhu, K., A characterization of Bergman spaces on the unit ball of \(\mathbb{C}^n\), II, Canadian Math. Bull., to appear.
  • Nowak, M., Bloch space and Mobius invariant Besov spaces on the unit ball of \(\mathbb{C}^n\), Complex Variables Theory Appl. 44 (2001), 1-12.
  • Ouyang, C., Yang, W. and Zhao, R., Mobius invariant \(Q_p\) spaces associated with the Green’s function on the unit ball of \(\mathbb{C}^n\), Pacific J. Math. 182 (1998), no. 1, 69-99.
  • Pavlovic, M., A formula for the Bloch norm of a \(C^1\)-function on the unit ball of \(\mathbb{C}^n\),
  • Czechoslovak Math. J. 58(133) (2008), no. 4, 1039-1043.
  • Pavlovic, M., On the Holland-Walsh characterization of Bloch functions, Proc. Edinb. Math. Soc. 51 (2008), 439-441.
  • Ren, G., Tu, C., Bloch space in the unit ball of \(\mathbb{C}^n\), Proc. Amer. Math. Soc. 133 (2004), no. 3, 719-726.
  • Rudin, W., Function Theory in the Unit Ball of \(\mathbb{C}^n\), Springer-Verlag, New York, 1980.
  • Stroethoff, K., The Bloch space and Besov space of analytic functions, Bull. Austral. Math. Soc. 54 (1996), 211-219.
  • Ullrich, D., Radial limits of M-subharmonic functions, Trans. Amer. Math. Soc. 292 (1985), no. 2, 501-518.
  • Zhu, K., Spaces of Holomorphic Functions in the Unit Ball, Springer-Verlag, New York, 2005.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2011_65_2_87-97
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.